# SDR ORJA9934

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTING RT FORWARD BATTERY CHARGER INOPERATIVE.  REPLACED EMERGENCY BATTERY CHARGER RT FORWARD.  OPS CHECK NORMAL.  (X)
